# SDR SWIA201126632

- Difficulty date: June 23, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 32,820 hours, 45,285 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Seized
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MAIN WHEEL LOCKED UP.  (SERVICE)  REPLACED NR 4 BRAKE ASSEMBLY AND NR 4 & NR 3 MAIN WHEEL ASSEMBLIES.  P/N  2-1661, S/N OFF 1491; NR 4 P/N 3-1544, S/N OFF 1700; NR 3 P/N 3-1544, S/N OFF 1508.
